Homeopathy
USA Homeopathy Store Canada Homeopathy Store India Homeopathy Store Remedy shop! Massive range of remedies, formats and potencies!

Homeopathics

Homeopathy Software

Homeopathic Remedies Store
ABC Homeopathy
Homeopathic medicine
Homeopathy Forum
Hay fever & seasonal allergies

Forum Archive:
123456789101112

 

Homeopathy and Health Forum

Please note: This is an internet forum. Posts are not from medical professionals.

Decreasing my self esteem

From Tejaon 2016-12-30
 7 replies
Hi i am 20 years old. i masturbates 5 times a week.When i masturbates my acne level increased . By searching in internet i found the source of acne is due to masturbation leads to deficiency of zinc in body and finally leads to acne. So i have taken the zinc supplement tablets name is Zincovit After using it for a week my acne level were decreased totally now i am free from acne but i got the side effects for the tablets. Like mild headache and body pains. so i want to use the homeopathy please help to find solution

Thanking you
 
Re: Decreasing my self esteemFrom kadwa on 2017-01-03
Please take Sulphur 30 twice a day for 3 days and see how that affects.

If this doesn't help take Nux Vomica 30 in the same way.

One dose means 2 pills or drops.
 
Re: Decreasing my self esteemFrom Teja on 2017-01-07
Thanks for your reply no my acne got reduced a little bit mostly with in next weak i may be free from it.

I have a doubt how many days i have to take the medicine or i have to keep on taking.

THanking you Kadwa
 
Re: Decreasing my self esteemFrom kadwa on 2017-01-09
There is no need to take any medicine if there is no problem like acne, headache or body pain. You should take the medicine on need.
 
Re: Decreasing my self esteemFrom Teja on 2017-01-10
Ok thank you Kadwa
This thread continues beneath the following ad.
 
Re: Decreasing my self esteemFrom Teja on 2017-01-10
By using the medicine you prescribed every day have any side effects
 
Re: Decreasing my self esteemFrom kadwa on 2017-01-12
Ideally one should take the medicine for 3 days and wait for a week or so. If one follows this pattern one enjoys a good chance to become free from all medication. A homeopathic drug in 30 potency don't have any pathological content of medicinal substance therefore it cannot have toxicity issues that one may have with allopathic and herbal drugs. But depending on your constitution the remedy may throw some symptoms which will resolve in the course of time.
 
Re: Decreasing my self esteemFrom Teja on 2017-02-18
The medicine you suggested helped me to cure my acne thank you for that

first i started taking Nux Vomica 30 (5 pills morning and night)after 2 days i had severe head ache at that time i quitted nux vomica 30 and started using sulphur 30 (5 pills morning and night) It gives me relief from acne after using for one month now head ache is started coming .I used sulphur 30 regularly.

problems:
head ache(starting at 6pm)
Post Reply To post a reply, you must first LOG ON or Register

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.

This site is for information only and is not a substitute for professional medical advice. Site contents and design © Copyright 2001-15 Influenca ltd. Page produced in 0s